Back

Title
  • On the Multiplicative Cousin Problem for A(D)
Creator

Adachi, Kenzo

Description
Other
  • Let D be a strictly convex domain in Cn with C2-class boundary. Let A(D) be the space of functions holomorphic in D that are continuous on D. The purpose of this paper is to show that the multiplicative Cousin problem for A(D) is solvable.
Other
  • identifier:長崎大学教育学部自然科学研究報告. vol.30, p.1-3; 1979
Publisher長崎大学教育学部
Date Issued 1979-02-28
Languageeng
NIItypedepartmental bulletin paper
VersiontypeVoR
Identifier URI http://hdl.handle.net/10069/32687
Relation
  • isIdenticalTo NAID 40002768657
Journal
    • ISSN 0386-443X
    • 長崎大学教育学部自然科学研究報告
    30, 1-3
File
Oaidate2013-07-09T14:16:05Z